# SDR V0XR20120824J0066

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 22,963 hours, 16,371 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Part number: SH670318255
- Condition: Corroded
- Location: Pax Door
- Part time: 22,963 hours, 16,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MIDCAP IS CORRODED.   R & R PASSENGER DOOR MIDCAP IAW SRM 51-41-02, 51-42-06, 51-45-00, 51-21-00, 51-25-06 AND 52-70-04.
